i have gotten a yeast infection from antibiotic from a surgery i had on the 10th and i went to see my fertility dr on thur and got the ok to use the 1 day monostat on wed. today is sun and i have started my gonal-f shots (today being the second shot) and the estradoil and i still have the itching and burning not as bad but was wondering if it would be ok to do another monostat 1 while doing the gonal-f and using the estradoil vag inserted tonight....i called the pharmacy and they instructed me to just wait and call the dr in the morning... i just need some relief.... any response will be welcome... thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.